Volume 11 (2022)
Volume 10 (2021)
Volume 09 (2020)
Volume 08 (2019)
Volume 07 (2018)
Volume 06 (2017)
Volume 05 (2016)
Volume 04 (2015)
Volume 03 (2014)
Volume 02 (2013)
Volume 01 (2012)
Operator theory
Reverses of the first Hermite-Hadamard type inequality for the square operator modulus in Hilbert spaces

S. S. Dragomir

Volume 11, Issue 01 , March 2022, , Pages 1-13

http://dx.doi.org/10.30495/jlta.2022.688390

Abstract
  ‎Let $\left( H;\left\langle \cdot‎ ,‎\cdot \right\rangle \right)$ be a complex‎ ‎Hilbert space‎. ‎Denote by $\mathcal{B}\left( H\right)$ the Banach $C^{\ast }$-‎algebra of bounded linear operators on $H$‎. ‎For $A\in \mathcal{B}\left(‎H\right)$ we define the ...  Read More